Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Weakness and trouble seeing after taking flu shot, coughing, vomiting. Any recommendations?

Ive been sick lately, a week after I got my flu shot, my body started getting super week and had trouble seeing right whenever I stood up. This occurred on thursday and Friday. Since then ive had really bad coughing sprees where I cough so much I feel as if I m going to throw up. Starting today whenever I cough, both sides of my head (temple area) are in pain. Like a splitting pain. I ve tried mucinex over the weekend and it helped a lot for some reason but it s just too expensive and I just moved out on my own so obviously money is tight. Any reccomendations?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Take cough supressants along with paracetamol and a multivitamin.If your symptoms still persist visit a pulmonologist.
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor